# SDR CALA0700267

- Difficulty date: May 26, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N10323
- Make and model: Boeing 7373T0
- Aircraft serial: 23374
- Aircraft time: 67,705 hours, 30,364 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6520723U66
- Condition: Cracked
- Location: Bs 480-500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH CRACK IN FORWARD CARGO DOOR CUTOUT AFT FRAME AT LOWER DOOR STOP FITTING, STA 480-500, S16R TO S28R.  THE FRAME WAS REMOVED AND A NEW FRAME WAS INSTALLED IAW SRM 51-40-02, PARAGRAPHS 4 AND 7.
